A generalization of the Iorio-O'Carroll theorem to the case of lattice Hamiltonians

A. M. Melnikov, A. I. Mogilner

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that a wide class of lattice Hamiltonians in solid-state physics describing the system of N three-dimensional weakly interacting quasiparticles is unitarily equivalent to the one of corresponding Hamiltonians of the system of non-interacting quasiparticles.

Original languageEnglish (US)
Article number032
Pages (from-to)3671-3676
Number of pages6
JournalJournal of Physics A: General Physics
Volume24
Issue number15
DOIs
StatePublished - 1991

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A generalization of the Iorio-O'Carroll theorem to the case of lattice Hamiltonians'. Together they form a unique fingerprint.

Cite this